MAUDE Adverse Event Report: MEDTRONIC IRELAND ATTAIN CLARITY; CATHETER, PERCUTANEOUS

MEDTRONIC IRELAND ATTAIN CLARITY; CATHETER, PERCUTANEOUS
Model Number 6225
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/05/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that during an implant procedure, the balloon catheter was used once with no issues and then when it was reinserted for another venogram, the balloon would not deflate.The balloon catheter and sheath were removed together.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
The balloon catheter was returned still inserted inside the outer guide catheter.The analysis was performed.Analysis indicated that the mechanical balloon was ruptured the mechanical operation of the catheter shaft was kinked/buckled.Visual analysis of the catheter indicated damage during use.If information is provided in the future, a supplemental report will be issued.

Brand Name
ATTAIN CLARITY
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key7635480
Report Number9612164-2018-01534
Device Sequence Number14062152
Product Code DQY
UDI-Device Identifier00643169530102
UDI-Public00643169530102
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K121219
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/25/2019
Device Model Number6225
Device Catalogue Number6225
Device Lot Number0008756519
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/11/2018
Initial Date Received by Manufacturer 06/05/2018
Supplement Date Received by Manufacturer08/14/2018
Initial Report FDA Received Date06/25/2018
Supplement Report FDA Received Date08/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age58 YR